# SDR HAIHEEA9300

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 212070116009
- Condition: Reads High
- Location: Xmsn Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SIDE READS HIGH.  TEMP SIDE HAS EXCESSIVE FRICTION ERROR.
